# SDR DALA2024122411983

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,694 hours, 33,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 692 L2 DOOR WILL NOT ARM AT DEPARTURE. SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTINGS. 2L DOOR ARMING MECHANISM OPS NML PER B757 AMM 52-11. (6087260)
